Periodic Properties of Interpolated Time Series
Hashem Dezhbakhsh and
Daniel Levy ()
EconStor Open Access Articles and Book Chapters, 1994, vol. 44, issue 3, 221-228
Abstract:
Although linearly interpolated series are often used in economics, little has been done to examine the effects of interpolation on time-series properties and on statistical inference. We show that linear interpolation of a trend stationary series superimposes a ‘periodic’ structure on the moments of the series. Using conventional time-series methods to make inference about the interpolated series may therefore be invalid. Also, the interpolated series may exhibit more shock persistence than the original trend stationary series.
Keywords: Linear Interpolation; Trend-Stationary Series; Shock Persistence; Periodic Properties of Time Series (search for similar items in EconPapers)
JEL-codes: C10 (search for similar items in EconPapers)
Date: 1994
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22)
Downloads: (external link)
https://www.econstor.eu/bitstream/10419/206713/1/E ... 0-%20forthcoming.pdf (application/pdf)
Related works:
Working Paper: Periodic Properties of Interpolated Time Series (2005) 
Journal Article: Periodic properties of interpolated time series (1994) 
Working Paper: Periodic properties of interpolated time series (1994) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:zbw:espost:206713
Access Statistics for this article
More articles in EconStor Open Access Articles and Book Chapters from ZBW - Leibniz Information Centre for Economics Contact information at EDIRC.
Bibliographic data for series maintained by ZBW - Leibniz Information Centre for Economics ().